# SDR 95UAL900049

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7280U
- Make and model: Boeing 727222
- Aircraft serial: 21558
- Engine: Pwa JT8D15
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 774994
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

NR 1 ENGINE FAILED ON TAKEOFF AT 90 KTS, LOUD BANG, LOST POWER AND ENGINE RUMBLE AT IDLE.  FOUND TURBINE DISINTEGRATED.  A CRACKED FUEL NOZZLE AT THE HEAT SHIELD WELD SEAM MELTED THE NOZZLE GUIDE VANES, WHICH WERE THEN LIBERATED AND CAUSED T2 BLADE LIBERATION.
